# SDR 08FDEA02347

- Difficulty date: June 19, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 15,830 hours, 8,473 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: A2557381120200
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO DOOR CUTOUT UPPER CLOSE OUT PANEL FWD END IS DAMAGED. REMOVED DAMAGED ANGLE IAW SRM 51-40-21.  REMOVED DAMAGED AREA OF SEAL PLATE IAW SRM 51-71-30.    REPAIRED THE SEAL PLATE IAW SRM 51-71-31.  INSTALLED THE NAS ANGLE.
